Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

The inversion enumerator for labeled trees


Authors: C. L. Mallows and John Riordan
Journal: Bull. Amer. Math. Soc. 74 (1968), 92-94
DOI: https://doi.org/10.1090/S0002-9904-1968-11888-9
MathSciNet review: 0218254
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. G. Pólya, Kombinatorische Anzahlbestimmungen für Gruppen, Graphen, und chemische Verbindungen, Acta Math. 68 (1937), 145-253.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1968-11888-9